In this paper, we study the stationary node distribution of a variation of the Random Waypoint mobility model, in which nodes move in a smooth way following one randomly chosen Manhattan path connecting two points. We provide analytical results for the spatial node stationary distribution of this model. As an application, we exploit this result to derive an upper bound on the transmission range of the nodes of a MANET, moving according to this model, that guarantees the connectivity of the communication graph with high probability.

Crescanzi, P., Di Ianni, M., Marino, A., Merlini, D., Rossi, G., & Vocca, P. (2011). Smooth movement and Manhattan path based Random Waypoint mobility. INFORMATION PROCESSING LETTERS, 111(5), 239-246 [10.1016/j.ipl.2010.12.009].

Smooth movement and Manhattan path based Random Waypoint mobility

DI IANNI, MIRIAM;ROSSI, GIANLUCA;
2011

Abstract

In this paper, we study the stationary node distribution of a variation of the Random Waypoint mobility model, in which nodes move in a smooth way following one randomly chosen Manhattan path connecting two points. We provide analytical results for the spatial node stationary distribution of this model. As an application, we exploit this result to derive an upper bound on the transmission range of the nodes of a MANET, moving according to this model, that guarantees the connectivity of the communication graph with high probability.
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore INF/01 - Informatica
English
Con Impact Factor ISI
Interconnection networks; Mobility models; Network topology
http://www.sciencedirect.com/science/article/pii/S0020019010004011
Crescanzi, P., Di Ianni, M., Marino, A., Merlini, D., Rossi, G., & Vocca, P. (2011). Smooth movement and Manhattan path based Random Waypoint mobility. INFORMATION PROCESSING LETTERS, 111(5), 239-246 [10.1016/j.ipl.2010.12.009].
Crescanzi, P; DI IANNI, M; Marino, A; Merlini, D; Rossi, G; Vocca, P
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
2011ipl.pdf

non disponibili

Descrizione: article
Dimensione 416.67 kB
Formato Adobe PDF
416.67 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/9663
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact